# SDR ASAA2022042638131

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,060 hours, 303 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DC#1 CB POPPED. GROUNDED - YES. PERFORMED C/B RESET REF B737-9 AMM 20-60-01, PERFORMED A/T OPS TEST REF AMM 22-31-00 NO DEFECTS NOTED.
